MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LATITUDE COMMUNICATOR; EXTERNAL COMMUNICATOR

BOSTON SCIENTIFIC CORPORATION LATITUDE COMMUNICATOR; EXTERNAL COMMUNICATOR
Model Number 6476
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the communicator had blown up.The patient took the communicator to the doctor's office, and the company representative opted to replace the communicator.

Brand Name
LATITUDE COMMUNICATOR
Common Device Name
EXTERNAL COMMUNICATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key18586219
Report Number2124215-2024-04149
Device Sequence Number8246737
Product Code LWS
UDI-Device Identifier00802526516115
UDI-Public00802526516115
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P910077/S090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number6476
Device Catalogue Number6476
Device Lot Number287762
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/10/2024
Initial Report FDA Received Date01/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexFemale